Mathematical Research Letters

Volume 16 (2009)

Number 2

Calogero-Moser space, restricted rational Cherednik algebras and two-sided cells

Pages: 255 – 262

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n2.a4

Authors

I. G. Gordon (University of Edinburgh)

M. Martino (Universität Bonn)

Abstract

We conjecture that the “nilpotent points” of Calogero-Moser space for reflection groups are parametrised naturally by the two-sided cells of the group with unequal parameters. The nilpotent points correspond to blocks of restricted Cherednik algebras and we describe these blocks in the case $G = \mu_{\ell}\wr \mathfrak{S}_n$ and show that in type $B$ our description produces an existing conjectural description of two-sided cells.

Full Text (PDF format)